<< Previous Issue Kyungpook Mathematical Journal (Vol. 36, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 219—369
 Original Articles 
Oscillation of Odd Order Neutral Differential Equations
A. Zaghrout and S. Younis1
S. Attalla2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 219—227
Generalized Simple Eigenvalues and Bifurcation for a Linked Multiparameter Eigenvalue Problem
M. H. Sallam
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 229—236
An Estimate of the Rate of Convergence of Modi ed Baskakov Operators for Functions of Bounded Variation
Vijay Gupta and G. S. Srivastava
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 237—247
On Certain Subclasses of n-fold Symmetric Analytic Functions
J. Patel
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 249—259
Solution in Closed Form of Boundary Value Problem for Degenerate Equation of Hyperbolic Type
Anatoly A. Kilbas1, Anatoly A. Kilbas2, Megumi Saigo3
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 261—273
On the Qualitative Behavior of Solutions of Generalized Lienard Equation
E. M. Elabbasy
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 275—282
Certain Subclasses of Meromorphic Functions De ned by Subordination II
Nak Eun Cho1, Sang Hun Lee2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 283—291
An Error Analysis for the Compressible Stokes Equations in a Strip with Inflow Boundary Condition
Jae Ryong Kweon
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 293—299
Strong Type Inequality of Poisson Integral Operators
Yoon Jae Yoo
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 301—311
Exponential Decay of C1-quadratic Lagrange Spline and its Applications
Taeg Young Choi1, Sang Dong Kim and Byeong Chun Shin2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 313—321
Fuzzy Quasi-associative Ideals in BCI-algebras III
Young Bae Jun
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 323—329
On Dual Goldie Dimension
Seog-Hoon Rim
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 331—335
Tensor Product Module V(λ)⊗V(μ) for General Linear Lie Superalgebras
Chanyoung Lee Shader
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 337—347
Resolution of Singularities of Determinantal Rings
Zineddine Boudhraa
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 349—354
A Commutativity Theorem
Ram Niwas Gupta and Satya Rani Arora
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 355—359
Spherical Submanifolds of Null 2-type
Dong-Soo Kim1, Young Ho Kim2
Kyungpook Mathematical Journal 1996 Vol. 36, No. 2, 361—369

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd